This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Treatment of Disequilibrium and Nausea in the SRI Discontinuation Syndrome

Justin O. Schechter

Published: August 15, 1998

Article Abstract

Sir: Serotonin reuptake inhibitors (SRIs) and venlafaxine continue to play a prominent role in the treatment of depression. Utilization of these agents, however, has been complicated by the now well-described serotonin discontinuation syndrome.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...